# SDR SWAA2020100515459

- Difficulty date: August 31, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON INBOARD MAIN FLAP LOWER SURFACE LOCATED AT 4.5IN FROM TRAILING EDGE AND 6.25 IN FROM OUTBOARD EDGE WEDGE PANEL AT RT WING.  PERFORMED PERMANENT REPAIR ON INBOARD MAIN FLAP WEDGE PANEL AT RT WING, AS PER B737-700 SRM 57-53-01-2R-7 REP 7.  TOOL USED CALIPER P/N 500-197-30 S/N 15272055 DUE DATE 04AUG21; HOTBONDER P/N HCS9200B S/N 13061394 DUE DATE 09JUL21; NDT TOOL P/N 5-3 S/N 064 DUE DATE 08JUN21.
